# SDR 98ZZZX1244

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N12SU
- Make and model: Sukhoi SU-26M
- Aircraft serial: 0102
- System (JASC): 2730 · Elevator Control System
- Part: Idler Support
- Condition: Cracked
- Location: Elev Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT OWNER REPORTS SNAP ROLLS WERE NOT CRISP.  UPON INSPECTION OF ELEVATOR CONTROL SYSTEM, THE ELEVATOR IDLER SUPPORT MEMBER WAS FOUND CRACKED IN HALF AT THE FACTORY WELDMENT.  THE SU26M SUKHOI IS CAPABLE OF UNLIMITED AEROBATICS, AND IT IS NOT UNCOMMON TO SEE +/- 10G ON THE METERS.  SUBMITTER SUGGESTED CAUSE OF THIS FAILURE AS THE HIGH G-LOADNG ON PILOT'S SEATBACK AGAINST THE MEMBER DURING HIGH POSITIVE G-MANEUVERS.
